MAUDE Adverse Event Report: TELA BIO, INC. OVITEX PRS; SURGICAL MESH

TELA BIO, INC. OVITEX PRS; SURGICAL MESH
Model Number P20363-2025G
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Code Fluid Discharge (2686)
Date of Event 10/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A batch record review showed no nonconformances or anomalies that may have caused or contributed to this event.The device met all specifications and was sterilized according to validated processes.The root cause could not be established.Additional intervention including surgery is noted in the instructions for use as a possible complication associated with the use of a soft tissue reinforcement device or any soft tissue reinforcement surgical procedure.
 
Event or Problem Description
A patient underwent a bilateral breast reconstruction procedure following bilateral mastectomy on (b)(6) 2025.It was reported that the patient had experienced fluid discharge through the incision side on both breasts.Reoperation was conducted on (b)(6) 2025 to remove portions of the ovitex prs devices.

Brand Name
OVITEX PRS
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
TELA BIO, INC.
1 great valley parkway
suite 24
malvern PA 19355
Manufacturer (Section G)
TELA BIO, INC.
1 great valley parkway
suite 24
malvern PA 19355
Manufacturer Contact
john urtz
1 great valley parkway
suite 24
malvern, PA 19355
4843202884
MDR Report Key23476283
Report Number3010513348-2025-00018
Device Sequence Number13344675
Product Code FTM
UDI-Device Identifier00810055070442
UDI-Public00810055070442
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K214070
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model NumberP20363-2025G
Device Catalogue NumberP20363-2025G
Device Lot NumberERT-25C07
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Initial Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale